Safetussin DM Cough + Chest Congestion relieves cough due to minor throat or bronchial irritation, loosens phlegm (mucus) and helps rid bronchial passages of phlegm (mucus). The active ingredients are Dextromethorphan (a Cough Suppressant) and Guaifenesin (an Expectorant). This product can be used by adults andchildren 12 years and older. Children under the age of 12 do NOT use the product.
Safetussin Max Strength Multi-Symptom Cough, Cold and Flu temporarily relieves the following common cold and flu symptoms: cough, minor aches and pains, sore throat, headache, fever, helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Each 30ml of Safetussin MAX contains 3 active ingredients: acetaminophen (650mg/30ml), dextromethorphan (20mg/30ml), and guaifenesin (400mg/30ml). The product can be used by adults and children 12 years and older. Children under 12 should not use this product.
Safetussin PM Nighttime Cough Relief temporarily relieves cold symptoms including cough, runny nose and sneezing. The active ingredients are Dextromethorphan (a Cough Suppressant) and Doxylamine Succinate (an Antihistamine). The product can be used by adults and children 12 years or older. Children under 4 DO NOT use this product. For children 4 – 12 years of age, you should consult a physician.